# SDR CALA2025072106754

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,321 hours, 29,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A750182
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RIGHT SIDE "Z" CHANNEL IS CORRODED FROM 500D TO 500.  REMOVED AND REPLACED FWD CARGO RIGHT SIDE "Z" CHANNEL FROM STA 500B+10 TO STA 500I PER SRM 51-40-02-0G-0 AND DWG#143A7500
